# SDR AALA202405295728

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 74,500 hours, 28,416 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 30,610 hours, 14,529 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3380701020
- Condition: Missing
- Location: Bypass Duct
- Component: Engine, Cfmint
- Component part number: 1887M10G07
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARRIVAL AT LAX THE FLIGHT CREW FOUND THE INBOARD LOWER VBV LOUVERED PANEL AT THE 5 O'CLOCK POSITION MISSING ON THE LEFT HAND ENGINE BYPASS DUCT / FAN CASE. MAINTENANCE NOTED DAMAGE TO THE INBOARD C DUCT AND INBOARD FLAP WHICH WAS REPAIRED AS REQUIRED. A NEW PANEL WAS INSTALLED PER AMM 72-23-00-400-027-A.
